# SDR CA130820002

- Difficulty date: August 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 888 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4N3
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084358
- Condition: Inoperative
- Location: Primary
- Part time: 1,022 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT`S PFD FAILED TO INITIALIZE ON START-UP.  TROUBLESHOOTING FAILED TO INITIALIZE SCREEN.  SCREEN EXCHANGED WITH O/H UNIT.  NEW SCREEN INSTALLED AND SYS FOUND SERVICEABLE.  NO SIGNS OF ANY CONTAMINATION ON THE EXTERIOR OF THE OLD SCREEN.  UPON RECEIPT OF THE EXCHANGE SCREEN, ADVISED THAT THE FAILURE WAS DUE TO CONTAMINATION ON SOME OF THE PRINTED CIRCUIT BOARDS.  AS THE SCREEN HAD NEVER BEEN REMOVED FROM THE ACFT SINCE NEW AND NO SIGNS OF CONTAMINATION WAS FOUND ON THE EXTERIOR OR BEHIND THE DASH, THE MFG WAS CONTACTED TO DETERMINE IF THIS MAY HAVE BEEN DUE TO CONTAMINATION IN THE BUILD PROCESS OF THE ACFT. ACFT MFG HAS TAKEN RESPONSIBILITY FOR THE CONTAMINATED PART AND FURTHER INSPECTION TO REMAINDER SCREENS SHOWS NO SIGN OF CONTAMINATION.
